# SDR DALA1405309217

- Difficulty date: April 9, 2010
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 14,856 hours, 6,922 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Horizontal Stab
- Component: Jackscrew Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW ASSY DAMAGED.   REPAIRED IAW AA 2740-01071.
